Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
coiny

Roaccutane & Sleeping Problems

I went on a roaccutane regimen last September or so and I've been having problems with my sleep pretty much ever since. I started out with 20mg x 2 a day (I weight about 100kg, 21 years old) and in January I've been taking 20mg x 3 every other day. It really cleared pretty much all of my acne but I got the regular side-effects like dry skin and problems with night vision.

I used to just go to bed too late at night during the fall and got just too little sleep during the week.. But I always managed to get most of it back on weekends, never had problems sleeping enough. After my christmas holidays when school started again, I have been having tremendeous sleeping problems. Basically, I haven't had a good night's sleep (like, 8 hours straight) in well over a month and I'm starting to go insane. :wacko:

My usual night is something like this: go to bed around 22.00-24.00, maybe roll around from 15 minutes to 2 hours (If I excersize during the day I get sleep easier), sleep for a few hours, wake up, fall asleep again and wake up when the alarm clock goes off. Afterwards I'm really tired and have huge black marks under my eyes. Sometimes I wake up several times during the night but fall asleep again. Every now and then I manage to get like 7 hours of constant sleep and even though I feel somewhat tired, I feel a lot better during the day.

I know a shitload of stuff affects your sleep starting from stress, depression, anxiety, sleep hygiene, diet, excersize etc. but I don't really feel so much different from before I started Roaccutane (cept the acne is gone :) ). I've changed my sheets, put up a moisturizer in the room, cut back on caffeine sodas, even got sleeping pills from my doctor but they didn't help. I also feel like my body is somehow getting used to not having enough sleep since I can't seem to get sleep if I try to nap during the day...

If someone actually read thru all that whining and has info that might help me with this, please do tell.

Share this post


Link to post
Share on other sites

I never heard of difficulty sleeping with tane.

You doctor knows this?

I sleep like that though, I always have. I wake up about 4-5 times a night.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×